# SDR C2XA97CL014

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FAU751A4
- Condition: Loose
- Location: Lavatory
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE - FLT 3090 - CREW REPORTED THAT WHILE INBOUND TO CLE THE LAVATORY SMOKE WARNING SOUNDED CONTINUOUSLY, AIRCRAFT MADE AND UNEVENTFUL LANDING IN CLE.  MAINTENANCE INSPECTED THE LAVATORY SMOKE DETECTOR AND SMOKE ALARM PANEL, AFTER RE-SEATING THE CONNECTORS THE SYSTEM OPERATIONAL CHECKS WERE GOOD IAW EMB-120ER MM 26-13-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
